# SDR AMTA200700456

- Difficulty date: September 22, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N310TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28243
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF AFT CARGO THRESHOLD WEB AT APPROX STA 810 FOUND SUPPORT ANGLE CRACKED.  REMOVED SUPPORT ANGLE SRM 51-40-02 FAB NEW ANGLE ON TRAVELER 7773560001 LOCATED NEW ANGLE IAW SRM 51-40-01 INSTALLED SUPPORT ANGLE SRM 51-40-02.  (K)
